# SDR RAIA990113

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Failed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - AFT EQUIPMENT BAY ON LT SIDE OF AIRCRAFT WAS STRUCK BY A BAG CART ON RAMP.  MAINTENANCE REPAIRED AIRCRAFT IAW E.O. NR J4100-53-001-1.  ACFT TT:  7,734.  (X)
